# SDR 00FDEA00035

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163067
- Condition: Damaged
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING 71C101-02, FOUND STRUCTURAL DAMAGE AT BS 227.8, LBL 12, WL 163 ON PRESSURE BULKHEAD.  *S/D*  REMOVED AND REPLACED PER SRM 51-40-2 FIG 1.
